# SDR YENA201703300228

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THERE WAS A CRACK INDICATION ON THE BOX BEAM FLANGE LOCATED 1.5 INCHES FWD FROM FRAME 43.  PERFORMED A REPAIR IAW EC 53-1251, EA 53-0126-17 A, AND EC A17-259-01.
